Volume 10, Issue 4
A Short Note on an $L_1$-Norm Minimization Algorithm

Zi-qiang Yang & Y. Yuan

J. Comp. Math., 10 (1992), pp. 291-295

Published online: 1992-10

Preview Full PDF 177 1871
Export citation
  • Abstract

In this short not, examples are constructed to show that a recent algorithm given by Soliman, Christensen and Rouhi [1] may give a non-optimal solution.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-10-291, author = {}, title = {A Short Note on an $L_1$-Norm Minimization Algorithm}, journal = {Journal of Computational Mathematics}, year = {1992}, volume = {10}, number = {4}, pages = {291--295}, abstract = { In this short not, examples are constructed to show that a recent algorithm given by Soliman, Christensen and Rouhi [1] may give a non-optimal solution. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9361.html} }
TY - JOUR T1 - A Short Note on an $L_1$-Norm Minimization Algorithm JO - Journal of Computational Mathematics VL - 4 SP - 291 EP - 295 PY - 1992 DA - 1992/10 SN - 10 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9361.html KW - AB - In this short not, examples are constructed to show that a recent algorithm given by Soliman, Christensen and Rouhi [1] may give a non-optimal solution.
Zi-qiang Yang & Y. Yuan. (1970). A Short Note on an $L_1$-Norm Minimization Algorithm. Journal of Computational Mathematics. 10 (4). 291-295. doi:
Copy to clipboard
The citation has been copied to your clipboard